# SDR UHLA201607250370

- Difficulty date: July 25, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 17,661 hours, 12,673 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WON'T ARM. GIRT BAR STUCK. INSPECTED AND FOUND L1 DOOR GIRT BAR NOT SNAPPED IN PLACE. RESECURED GIRT BAR IAW MM 52-11-41 AND NO DEFECTS NOTED. CHECKS GOOD IAW MM 52-11-20.
